MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dropped plate has a grid line.The device was not in clinical use and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost 4.X indicating that the dropped plate has a grid line.The device was not in clinical use and there was no harm to patient or user.The field service engineer (fse) performed an analysis and concluded that the detector was accidentally dropped by the customer from a height of 3.4 feet.After the drop, the customer performed a test image and noticed that artifacts appeared in the images.The fse tested and confirmed that due to detector drop the image artifacts occurred.To keep the system operational, the fse provided the customer with a loaner skyplate to use until a replacement arrives.A replacement quotation was sent to customer.Based on the information available and the testing conducted, the cause of the reported problem was detector dropped.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (user error).

Brand Name
DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key22410659
Report Number3003768251-2025-000090
Device Sequence Number8293584
Product Code MQB
UDI-Device Identifier00884838065321
UDI-Public(01)00884838065321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Device Catalogue Number712031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown